# SDR 2024FA0000306

- Difficulty date: April 4, 2024
- Submitted: April 11, 2024
- Operation: General aviation
- Aircraft: N220CD
- Make and model: Cirrus SR22
- Aircraft serial: 0019
- Aircraft time: 2,077 hours
- Engine: Cont IO550N
- System (JASC): 2400 · Electrical Power System
- Part: Mcu
- Part number: 16600011
- Part serial: 2512
- Condition: Failed
- Location: Electrical
- Part time: 165 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, G, J
- Precautionary procedure: H, A

## Discrepancy

AIRCRAFT WAS TAKEN ON MAINTENANCE TEST FLIGHT AFTER ENGINE INSTALLATION. UPON THE SECOND TOUCH-AND-GO, AIRCRAFT LOST ELECTRICAL POWER ON CLIMB OUT AFTER A TOUCH-AND-GO FROM MSO AIRPORT. BOTH ALTERATORS INDICATED AS NO LONGER FUNCTIONING, AND MAIN BATTERY VOLTAGE BEGAN TO DROP. CYCLING OF SWITCHES DID NOT RESTORE AVIONICS OR ELECTRICAL POWER. EMERGENCY WAS DECLARED, GROUNG CREWS WERE ALREADY WAITING WITH EMERGENCY PERSONEL AS WE HAD LOST AVIONICS POWER WHILE THE PILOT WAS TALKING WITH TOWER. SUCCESSFUL LANDING WAS EXECUTED, AND AIRCRAFT WAS TAXIED BACK TO THE MAINTENANCE FACILITY. FUTHER TESTING AND INVESTIGATING REVEALED THAT THE MASTER CONTROL UNIT HAD LOST POWER DURING CLIMB OUT.
